| Model Number |
MX-410325 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/23/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a right side exchange from textured to smooth due to concern with the product.Healthcare professional additionally reported device was found to be ruptured during explant surgery.Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device exchange.